# SDR AWXA960026

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: E0052R8B3ASNE
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MKE/LAS - FLT NR 935 - LANDING GEAR WOULD NOT EXTEND WHEN COMMANDED.  CYCLED GEAR PER ECAM, GEAR EXTENDED.  REPLACED CONNECTOR 26GA AND CLEANED CONNECTOR 27GA AND 29GA.  REINSTALLED BACK SHELL ON 31GA.  LGCIU'S BITE GOOD.  NO FAULTS NOTED.  (M)
